# SDR CALA2018032300984

- Difficulty date: March 23, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N52142
- Condition: Corroded
- Location: Bs 1040-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT CREASE BEAM INBD ANGLE,  BS 1180 TO BS 1040 HAS CORROSION AT MULTIPLE AREAS.  ACCOMPLISHED A REPAIR IAW ECRA 5340-01833.
